# SDR 2007UALA01804

- Difficulty date: June 4, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 31,128 hours, 11,790 cycles
- Engine: Iae V2522A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LIGHT AIRFRAME VIBRATION PASSING 320 KIAS AT FL240 ON CLIMB-OUT.  VIBS STOPPED AS CREW SLOWED BACK THROUGH 320 KIAS.  FOUND WORN ROD ENDS ALLOWING PLAY IN CONTROL SURFACES AND GEAR DOORS.  REPLACED WORN ROD ENDS IN LT GREEN ELEVATOR, RT YELLOW ELEVATOR.  ALSO REPLACED LT INBD AND RT OTBD ELEVATOR PCA'S AFTER FAILING FREE PLAY CHECK.  REPLACED LT AND RT AFT GEAR DOOR HINGE BUSHINGS AND LOWER ATTACH ARM BUSHINGS.
